# SDR 95ZZZM602

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Deck
- Part number: 5645827
- Condition: Corroded
- Location: Bs 159.5-248
- Part time: 66,407 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - SEVERAL AREAS OF CORROSION STATION 159.5 TO STATION 2480 COCKPIT PRESSURE DECK JUST BELOW LONG 21R.  INSTALLED REPAIR AS IT REQUIRED ACCORDING TO COTNEY DESIGNATION NR SO-782, SKETCH AIA/E/2109 AND IAW DC-8 SRM 53-2-0, 51-1-2, 51-1-11.  (ALSO BMS FORM 6008 NR 03548, 03550, 03551, 02479).
